# SDR SIMA20120327005

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 18,720 hours, 16,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Main Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3394 THE CREW REPORTED THE MAIN DOOR HAS A 2 INCH TEAR IN SEAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED MAIN DOOR SEAL IAW AMM CH 52-00-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
